# SDR MASA2011030102035

- Difficulty date: February 26, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 20,583 hours, 14,365 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/W EMER EXIT LATCH COVER BROKEN.  MX REPAIRED COVER, OPS NORMAL.
